# SDR SWAA2017050113455

- Difficulty date: April 27, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N655WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 28400
- Aircraft time: 61,792 hours, 47,916 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170033
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT OUTBOARD FLASHLIGHT SAFETY STRAP BROKEN.  R&R STRAP PER SIP.
